Coronavirus (COVID-19)

For health information and advice please read the NHS pages on Coronavirus (COVID-19).

Our Aspire Town Centre bases are open. If you need drug and alcohol support call us on 01302 730956 between 9am and 5pm Monday to Friday.

If you have any queries about on-going treatment please call 01302 303900.

Know the signs of an overdose

If you suspect an overdose has taken place call 999 and request an ambulance immediately. Signs of an overdose: Shallow or difficult breathing Pinpoint pupils Blue-ish colour lips Unconsciousness We can issue take-home Naloxone kits for people in need - please contact us on the telephone number below for more information. There is always a risk associated with taking any illicit substance and anyone using any type of drugs should consider seeking professional support and advice. If you would like a confidential chat about drug or alcohol issues please visit Aspire’s live chat at www.aspire.community or Telephone 01302 730956

Download our poster here